MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85937286
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 01/30/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
A bayer service injector system checkout, as well as a request for the return of the disposables and/or lot numbers used in the reported incident, has been made and is awaiting the customer response.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported that an alleged air injection and subsequent patient death occurred while a medrad® stellant ct injection system (sn (b)(6)) was in use.A request for additional information, including an autopsy report and/or cause of death report, has been made.However, the hospital indicated that a police investigation was underway and therefore, limited information is available at this time.
 
Additional Manufacturer Narrative
On february 28, 2025, bayer medical care was informed that the police have sealed the room at the hospital.Therefore, an investigation of equipment and/or disposables cannot be performed at this time.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
On july 17, 2025, bayer medical care was informed that the medrad® stellant ct injection system (sn (b)(6)) has not been released for evaluation.Multiple documented attempts have been made to gain specific information related to the reported event, including disposable information; however, those attempts have been unsuccessful.Therefore, an investigation of the equipment and/or disposables cannot be carried out.Our investigation concluded that there is insufficient evidence of product malfunction or the failure of the device to meet specification.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key21297498
Report Number2520313-2025-00002
Device Sequence Number7871186
Product Code DXT
UDI-Device Identifier00616258020860
UDI-Public(01)00616258020860(11)190909
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85937286
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/28/2025
07/17/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/04/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown